# SDR USAASA02011

- Difficulty date: January 17, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - FLT 6402 - EN ROUTE DCA-BOS - DURING APPROACH TO BOS, NOTICED ELECTRICAL LIKE FUMES COMING FROM BOTH FORWARD AND REAR GALLEY AREAS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE OPERATED ALL ELECTRICAL SYSTEM.  ALSO, VISUALLY CHECKED RELAYS AND ELECTRICAL CONNECTIONS IN OVERHEAD GALLEY AREAS.  NO FAULTS WERE FOUND.  OK FOR SERVICE.  (M)
